Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 138, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 9, 2014, 4:25 PM MDT for Box Butte County, Morrill County, Nebraska. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2014, 4:25 PM MDT (22:25 UTC)
- Expired
- Aug 9, 2014, 4:45 PM MDT
- In force
- 20 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Box Butte County, NE, Morrill County, NE
The radar
The Cheyenne radar (KCYS), 157 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 10.4 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1584 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
209
WUUS55 KCYS 092225
SVRCYS
NEC013-123-092300-
/O.NEW.KCYS.SV.W.0138.140809T2225Z-140809T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
425 PM MDT SAT AUG 9 2014
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
NORTHWESTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 500 PM MDT
* AT 422 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
KILPATRICK LAKE...AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KILPATRICK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4190 10326 4203 10340 4209 10340 4209 10344
4213 10340 4207 10310
TIME...MOT...LOC 2225Z 301DEG 14KT 4208 10340
HAIL...1.25IN
WIND...60MPH
$$
HAHN1 follow-up statement
029
WWUS55 KCYS 092245
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
445 PM MDT SAT AUG 9 2014
NEC013-123-092256-
/O.CAN.KCYS.SV.W.0138.000000T0000Z-140809T2300Z/
BOX BUTTE NE-MORRILL NE-
445 PM MDT SAT AUG 9 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MORRILL AND
SOUTHWESTERN BOX BUTTE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4190 10326 4203 10340 4209 10340 4209 10344
4213 10340 4207 10310
TIME...MOT...LOC 2246Z 301DEG 14KT 4204 10331
$$
HAHNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 4:00 PM MDT, 25 minutes earlier.
Area forecast discussion, Aug 9, 4:00 PM MDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 400 PM MDT SAT AUG 9 2014 .SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT) ISSUED AT 303 PM MDT SAT AUG 9 2014 STORMS ARE A LITTLE LESS WIDESPREAD THIS AFTN WITH THE EXCEPTION OF THE NORTHERN HALF OF THE PANHANDLE. WEAK SHORTWAVE IS CURRENTLY MOVING OVER THE CWA WITH THE SFC TROUGH JUST TO THE EAST OF THE CWA. AS A RESULT...SFC WINDS ARE NORTH-TO-NORTHWEST OVER MUCH OF THE CWA WITH A WEAK FRONT PASSING THROUGH. THESE WINDS HAVE BEEN BREEZY AT TIMES WITH GUSTS TO 25-30 KTS. BEST SHOT AT STRONGER STORMS THRU THE AFTN WILL BE TO THE NORTH OF THE NORTH PLATTE VALLEY ACROSS THE NEBRASKA PANHANDLE. WHILE THE SOUTHERN PANHANDLE IS DRIER (DEWPOINTS IN THE MID 40S)...LOCATIONS OVER THE NORTHERN PANHANDLE ARE SEEING DEWPOINTS IN THE 55-50F RANGE. THE SPC MESOANALYSIS SHOWS MLCAPES OF 1250-1500 OVER DAWES AND SIOUX COUNTIES...HOWEVER THE MAIN LIMITING FACTOR FOR A GREATER SVR THREAT WILL BE THE LACK OF SHEAR (BULK SHEAR IS ONLY 20-25 KTS). KEPT SMALL HAIL IN THE FCST THROUGH THE AFTN FOR THE NORTHERN PANHANDLE ESPECIALLY SINCE THE HRRR HAS BEEN CONSISTENTLY SHOWING STRONGER STORMS OVER THIS AREA. STORMS COULD LINGER OVER THE PANHANDLE THROUGH THE LATE EVENING AND THEN TAPER OFF THEREAFTER. NORTHERLY WINDS WILL CONTINUE ACROSS THE PLAINS THROUGH THE NIGHT WITH SFC PRESSURES RISING OVER THE CWA. WINDS WILL TURN EASTERLY BY SUN AFTN WITH CONVERGENCE INCREASING OVER THE SOUTHERN LARAMIE RANGE. THE MAIN MODEL TREND OVER THE PAST DAY IS TO SHOW LESS INSTABILITY AND QPF ALONG THE SOUTHERN LARAMIE RANGE DURING THE AFTN. APPEARS MORE AND MORE THAT NORTHERN COLORADO WILL SEE MUCH OF THE STORM ACTIVITY...SO LOWERED POPS IN AREAS NEAR THE COLORADO BORDER. TEMPS WILL BE ABOUT 5 DEGREES COOLER IN THE POST FRONTAL AIRMASS. SUBTROPICAL HIGH CENTER SHIFTS WESTWARD TOWARD THE FOUR CORNERS REGION BY MON WITH HEIGHTS RISING AND MONSOONAL MOISTURE BEING SHUNTED WELL TO THE SOUTH AND WEST OF WY. WILL BE HARD PRESSED TO GET MUCH MORE THAN ISOLATED STORM DEVELOPMENT IN THIS TYPE OF PATTERN...WITH THE BEST CHANCES OVER THE HIGHER TERRAIN OF SOUTHEAST WY. .LONG TERM...(TUESDAY THROUGH SATURDAY) ISSUED AT 330 PM MDT SAT AUG 9 2014 12Z MEDIUM RANGE MODEL GUIDANCE PROGS A STOUT UPPER RIDGE ALONG THE FRONT RANGE TUESDAY TRANSLATING EAST THROUGH THE HIGH PLAINS WEDNESDAY...AND EASTERN GREAT PLAINS THURSDAY. MEANWHILE...A UPPER TROUGH ENTERS THE GREAT BASIN EARLY IN THE PERIOD...THEN LIFTS NORTHEAST ACROSS THE NORTHERN ROCKY MOUNTAINS BY WEEK/S END. THE ECMWF DEVELOPS A DOUBLE-BARREL LOW WHEREAS THE GFS MAINTAINS A POSITIVE OPEN TROUGH WITH ITS MERIDIONAL AXIS ALONG THE FRONT RANGE. A SURFACE RIDGE WILL BE SITUATED OVER THE NORTHERN/CENTRAL GREAT PLAINS TUESDAY WITH A STATIONARY FRONT DRAPED OVER SOUTHEAST WY AND EASTERN CO. WITH THE UPPER RIDGE AXIS OVER THE FRONT RANGE... MUCH OF THE SUBTROPICAL MOISTURE WILL BE CONFINED SOUTH AND WEST OF THE CWA. ISOLATED DIURNAL CONVECTION WILL BE POSSIBLE ALONG AND WEST OF THE LARAMIE RANGE. AS THE RIDGE DRIFTS EAST TOWARD THE HIGH PLAINS WEDNESDAY...SOUTHWEST FLOW ALOFT WILL TRANSPORT MORE SUBTROPICAL MOISTURE INTO THE REGION WITH MORE SCATTERED CONVECTION. A SHORTWAVE LIFTING NORTHEAST ACROSS EASTERN WY/CO WILL LIKELY KEEP CONVECTION GOING INTO THE OVERNIGHT HOURS. CONVECTIVE COVERAGE WILL BE MORE ISOLATED AND DIURNAL IN NATURE THURSDAY AS FORCING WILL BE EAST OF THE CWA AND SUBTROPICAL MOISTURE NOT AS PREVALENT AS THE FLOW ALOFT BECOMES MORE WESTERLY. THE GFS LOOKS OVERDONE WITH QPF GIVEN THE ABOVE SCENARIO AND LEANED CLOSER TO THE ECMWF. ANOTHER SHORTWAVE TROUGH WILL IMPACT THE CWA FRIDAY/FRIDAY NIGHT WITH SLIGHTLY BETTER COVERAGE OF CONVECTION. SATURDAY WILL TREND DRIER IN THE WAKE OF THE WAVE WITH WEST-NORTHWEST FLOW ALOFT. COULD SEE ISOLATED DIURNAL CONVECTION OVER WESTERN NEBRASKA WITH MARGINAL INSTABILITY AND MOISTURE. TEMPERATURES WILL AVERAGE 5 TO 10 DEGREES WARMER THAN NORMAL FOR TUESDAY AND WEDNESDAY...THEN GRADUALLY COOL CLOSER TO SEASONAL NORMAL BY THE WEEKEND. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY MORNING) ISSUED AT 1148 AM MDT SAT AUG 9 2014 EXPECT VFR OUTSIDE CONVECTIVE ACTIVITY. ISLD TO SCT TSTORM DEVELOPMENT MAINLY ALONG/EAST OF LARAMIE RANGE BETWEEN 20Z AND 03Z WILL PRODUCE OCNL MVFR VSBYS. NORTHWESTERLY WINDS WILL BE BREEZY AT TIMES THIS AFTN...OCNLY VARIABLE/GUSTY INVOF TSTORM ACTIVITY. PARTIAL CLEARING SKIES AFTER CONVECTION DISSIPATES LATER THIS EVE. CANNOT RULE OUT POSSIBILITY OF LOW CIGS/VSBYS AFTER 10Z FOR PORTIONS OF THE WESTERN NE PNHDL. && .FIRE WEATHER... ISSUED AT 303 PM MDT SAT AUG 9 2014 AFTERNOON SHOWERS AND THUNDERSTORMS WILL BECOME MORE ISOLATED ON SUNDAY AND INTO EARLY NEXT WEEK AS MONSOONAL MOISTURE GETS PUSHED SOUTH OF THE REGION. TEMPERATURES ON SUNDAY WILL BE SLIGHTLY BELOW NORMAL AS A COLD FRONT PUSHES ACROSS THE REGION TONIGHT. A WARMUP WILL BEGIN ON MONDAY AND CONTINUE INTO MIDWEEK. MINIMUM HUMIDITY VALUES WILL DROP TO AROUND 20-25 PERCENT ACROSS AREAS TO THE WEST OF THE LARAMIE RANGE ON MONDAY AND TUESDAY AFTERNOONS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...FINCH LONG TERM...JAMSKI AVIATION...JAMSKI FIRE WEATHER...FINCH
Hazardous weather outlook, Aug 9, 11:29 AM MDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1129 AM MDT SAT AUG 9 2014 WYZ101-103>107-109>119-101730- CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1129 AM MDT SAT AUG 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THIS AFTERNOON INTO EARLY THIS EVENING. SEVERE THUNDERSTORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE MAINLY OVER THE MOUNTAINS OF SOUTHEAST WYOMING AND NEARBY LOCATIONS SUNDAY THROUGH TUESDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-WYZ102-108-101730- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-GOSHEN COUNTY- 1129 AM MDT SAT AUG 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND EAST CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL AGAIN DEVELOP ACROSS THE NEBRASKA PANHANDLE AND INTO EAST CENTRAL WYOMING THIS AFTERNOON AND CONTINUE INTO THE EVENING HOURS. SMALL HAIL AND GUSTY WINDS ARE EXPECTED TO OCCUR WITH SOME OF THE STRONGER THUNDERSTORMS. THERE IS A SMALL CHANCE FOR A FEW SEVERE THUNDERSTORMS OVER THE NEBRASKA PANHANDLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE FINCH
In the hours before
Special weather statement, Aug 9, 3:32 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
332 PM MDT SAT AUG 9 2014
NEZ002-095-092200-
DAWES NE-NORTH SIOUX NE-
332 PM MDT SAT AUG 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SIOUX AND NORTHWESTERN
DAWES COUNTIES UNTIL 400 PM MDT...
AT 329 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MONTROSE...OR 28 MILES SOUTH OF EDGEMONT...
MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS THUNDERSTORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHWESTERN DAWES AND NORTHEASTERN
SIOUX COUNTIES.
&&
LAT...LON 4280 10336 4283 10376 4296 10376 4301 10345
4300 10335
TIME...MOT...LOC 2132Z 266DEG 16KT 4291 10365
HAHNSpecial weather statement, Aug 9, 3:46 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 346 PM MDT SAT AUG 9 2014 NEZ096-092215- SOUTH SIOUX NE- 346 PM MDT SAT AUG 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SIOUX COUNTY UNTIL 415 PM MDT... AT 345 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF AGATE FOSSIL BEDS NATIONAL MONUMENT...OR 24 MILES NORTHEAST OF TORRINGTON...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... AGATE FOSSIL BEDS NATIONAL MONUMENT... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4241 10369 4220 10378 4235 10400 4243 10392 TIME...MOT...LOC 2146Z 291DEG 9KT 4237 10393 HAHN
Local storm report, Aug 9, 4:19 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
419 PM MDT SAT AUG 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL 3 NE SCOTTSBLUFF 41.90N 103.62W
08/09/2014 E0.50 INCH SCOTTS BLUFF NE TRAINED SPOTTER
&&
BCHAPMANSpecial weather statement, Aug 9, 4:19 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 419 PM MDT SAT AUG 9 2014 NEZ019>021-092300- BANNER NE-MORRILL NE-SCOTTS BLUFF NE- 419 PM MDT SAT AUG 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SCOTTS BLUFF...EXTREME WESTERN MORRILL AND NORTHEASTERN BANNER COUNTIES UNTIL 500 PM MDT... AT 418 PM MDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM NEAR WESTERN NEBRASKA REGIONAL AIRPORT...OR 2 MILES NORTHEAST SCOTTSBLUFF...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MINATARE... BAYARD... MELBETA... MCGREW... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4178 10328 4163 10352 4189 10367 4195 10357 TIME...MOT...LOC 2219Z 324DEG 17KT 4187 10360 HAHN
Special weather statement, Aug 9, 4:22 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 422 PM MDT SAT AUG 9 2014 NEZ003-019-021-096-092300- BOX BUTTE NE-MORRILL NE-SCOTTS BLUFF NE-SOUTH SIOUX NE- 422 PM MDT SAT AUG 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN SIOUX... EXTREME NORTHEASTERN SCOTTS BLUFF...NORTHWESTERN MORRILL AND SOUTHWESTERN BOX BUTTE COUNTIES UNTIL 500 PM MDT... AT 418 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF KILPATRICK LAKE...OR 19 MILES NORTHEAST OF SCOTTSBLUFF...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF EXTREME NORTHEASTERN SCOTTS BLUFF...EXTREME SOUTHWESTERN BOX BUTTE AND NORTHWESTERN MORRILL COUNTIES. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4196 10304 4179 10326 4207 10345 4210 10338 TIME...MOT...LOC 2222Z 324DEG 17KT 4203 10337 HAHN
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 6:33 PM MDT | Special Weather Statement | CYS | Box Butte | 42 min |
| Aug 8, 6:34 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes, Sioux | 41 min |
| Aug 9, 3:46 PM MDT | Special Weather Statement | CYS | Sioux | 29 min |
| Aug 9, 4:19 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 41 min |
| Aug 9, 4:22 PM MDT | Special Weather Statement | CYS | Morrill | 38 min |
| Aug 9, 4:47 PM MDT | Special Weather Statement | CYS | Banner | 28 min |
| Aug 9, 4:52 PM MDT | Special Weather Statement | CYS | Box Butte | 23 min |
| Aug 9, 5:03 PM MDT | Special Weather Statement | CYS | Box Butte | 27 min |
| Aug 9, 5:39 PM MDT | Special Weather Statement | CYS | Box Butte | 21 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.